

Desertcart purchases this item on your behalf and handles shipping, customs, and support to Croatia.
🍓 Fast, trusted relief that kids actually want—because comfort shouldn’t be a compromise!
Children's Motrin Oral Suspension delivers 100 mg of ibuprofen per 5 mL in a 4 fl. oz bottle, offering up to 8 hours of fever and pain relief for kids ages 2 to 11. With a kid-friendly berry flavor and an easy-to-use dosing cup, it’s the #1 pediatrician-recommended choice for managing minor aches and pains associated with colds, flu, sore throats, headaches, and toothaches.


| ASIN | B00MNSGHAO |
| ASIN | B00MNSGHAO |
| Active Ingredients | Ibuprofen |
| Additional Features | Fast-Acting |
| Age Range Description | Kid |
| Best Sellers Rank | #550 in Health & Household ( See Top 100 in Health & Household ) #2 in Ibuprofen |
| Brand Name | Motrin |
| Container Type | Bottle |
| Customer Reviews | 4.8 4.8 out of 5 stars (1,658) |
| Date First Available | August 7, 2014 |
| Dosage Form | Drops |
| Flavor | Berry Standard |
| Global Trade Identification Number | 00300450192042 |
| Item Dimensions | 2.05 x 2.05 x 5.1 inches |
| Item Form | Liquid |
| Item Highlight | Kids Fever Reducer & Pain Reliever, Minor Aches & Pains, Due to Cold & Flu, Alcohol-Free |
| Item Weight | 4 ounces |
| Item model number | 300450192042 |
| Manufacturer | Kenvue |
| Manufacturer | Kenvue |
| Manufacturer Part Number | 300450192042 |
| Model Name | Motrin Children's Oral Suspension |
| Model Number | 300450192042 |
| Net Content Count | 1 bottle |
| Number of Items | 1 |
| Package Type Name | Bottle |
| Product Benefits | Fever Control |
| Product Dimensions | 2.05 x 2.05 x 5.1 inches; 4 ounces |
| Specific Uses For Product | Fever |
| Target Audience | Unisex-Kids |
| Target Use Body Part | Back |
| UPC | 300450192042 |
| Unit Count | 4 Fluid Ounces |
Trustpilot
2 weeks ago
1 month ago